# SDR SWAA2021072920553

- Difficulty date: September 29, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 54,885 hours, 29,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER THRESHOLD IS CRACKED / REPAIRED AFT CARGO BAY FWD CORNER THRESHOLD PER SRM 53-60-15-2R-1 STEP 4B STEPS (2)-(7) VALIDATED SRM 53-60-15-2R-1 TO BE APPLICABLE
